# SDR C2XA97IA337

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N87552
- Make and model: Beech 1900D
- Aircraft serial: UE216
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Squat Switch
- Part number: 443N496
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLT 3998 - AFTER TAKEOFF, THE LANDING GEAR WOULD NOT RETRACT WHEN COMMANDED UP.  THE AIRCRAFT RETURNED TO IAH WITHOUT INCIDENT WHERE MAINTENANCE FOUND THE RT HAND SQUAT SWITCH OUT OF ADJUSTMENT.  MAINTENANCE RE-RIGGED THE RT HAND SQUAT SWITCH IAW BEECH 1900D MM CH 32-60-05, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE AFTER A SATISFACTORY TEST FLIGHT.  (X)
